# SDR HALA2019082200352

- Difficulty date: August 21, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 24,084 hours, 3,735 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Heat Exchanger
- Part number: 43792190001
- Part serial: 41400
- Condition: Faulted
- Location: Nr 1 Engine Oil
- Part time: 24,084 hours, 3,735 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ON LANDING - ENG-1  -AIR EXCHANGER FAULT  -MINOR FAULT.  REMOVED AND REPLACED LEFT ENG AIR OIL HEAT EXCHANGER PER AMM 79-21-51. LEAK AND OPS CHECK GOOD. OK FOR SERVICE.
